# SDR H8A2004F00000

- Difficulty date: May 21, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N2082W
- Make and model: Beech V35
- Aircraft serial: D8008
- Engine: Cont IO520*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 353800943
- Part serial: 1864
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, COULD NOT LOWER GEAR ELECTRICALLY, PILOT PERFORMED EMERGENCY EXTENSION SUCESSIVELY.  UPON INSPECTION OF LANDING GEAR FOUND MOTOR INOPERATIVE.  BRUSHES WERE COMPLETELY WORN OUT, REPLACED MOTOR.
